# SDR GTIA2016071701507

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 36,851 hours, 17,411 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, AFT JUMPSEAT OXYGEN MASK COVER PANEL OPENED.  REPACKED OXYGEN MASK ASSEMBLY IAW AMM 3521-43.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00, OPS CHECKED GOOD.
